# SDR UIEA2013032100144

- Difficulty date: March 21, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 71,348 hours, 18,081 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergencylight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, MX INSPECTOR FOUND MID CABIN LT SIDE WHOLE ROW OF FLOOR EMERGENCY LIGHTS INOPERATIVE.  FOUND WIRE DISCONNECTED FROM LIGHT MODULE, RE-INSTALLED WIRE, OPS CHECKED GOOD IAW MM 33-50-01.
